# SDR CALA2023052901682

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Sta328/Rbl48
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA, POSSIBLE CORROSION ON FLOOR BEAM STA 328 RBL 48 (REF: AAR NR 99968646) B737-700 SRM 53-10-51-2R-7 REPAIR 7 (WORK ACCOMPLISHED BY V916262) REMOVED CORROSION ON FLOOR BEAM STA 328 RBL 48M. EVALUATED ORIGINAL THICKNESS, 125". REMAINING THICKNESS  .075". FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-10-51-1A-1  PARA 4H (2) (B) FIG 105 DETAIL E. REPAIRED FLOOR BEAM STA 328 RBL  48 IAW ADD EMP:V916262
